# SDR KPVA200341

- Difficulty date: October 28, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- Aircraft time: 37,332 hours, 58,386 cycles
- Engine: Pwa PW121
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 376AS15
- Condition: Failed
- Location: Nr 2 Smoke Detec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE WARNING DOES NOT TEST IN NR 2 POSITION.  REMOVED AND REPLACED LAMP (SELF TEST) AT NR 2 BAGGAGE SMOKE DETECTOR.  OPERATIONAL CHECK GOOD IAW DHC8 MM 26-12-00, PG 201.
